Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VARIETE HERMITE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 36

  • Page / 2
Export

Selection :

  • and

CURVATURE IDENTITIES ON HERMITE MANIFOLDSADNAN HAMOUI.1982; ANN. INST. HENRI POINCARE A; ISSN 0020-2339; FRA; DA. 1982; VOL. 37; NO 2; PP. 201-209; ABS. FRE; BIBL. 6 REF.Article

HYPERSURFACES OF ALMOST HYPERBOLIC HERMITE MANIFOLDSPAL RB; MISHRA RS.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 5; PP. 628-632; BIBL. 3 REF.Article

LA TOPOLOGIE D'UNE SURFACE HERMITIENNE D'EINSTEINGAUDUCHON P.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 11; PP. 509-512; ABS. ENG; BIBL. 2 REF.Article

HERMITIAN STRUCTURES ON SOLUTION VARIETIES OF NONLINEAR RELATIVISTIC WAVE EQUATIONSPANEIZ SM.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 905; PP. 108-118; BIBL. 17 REF.Conference Paper

COMPLEX LAPLACIANS ON COMPACT COMPLEX HOMOGENEOUS SPACESURAKAWA H.1981; J. MATH. SOC. JPN.; ISSN 0025-5645; JPN; DA. 1981; VOL. 33; NO 4; PP. 619-638; BIBL. 18 REF.Article

STRUCTURES IN SUBMANIFOLDS OF AN ALMOST HERMITE MANIFOLDMISHRA RS.1981; TENSOR; ISSN 0040-3504; JPN; DA. 1981; VOL. 35; NO 2; PP. 105-110; BIBL. 14 REF.Article

EIGENVALUES OF THE LAPLACIAN ON CALABI-ECKMANN MANIFOLDSTSUKADA K.1981; J. MATH. SOC. JPN.; ISSN 0025-5645; JPN; DA. 1981; VOL. 33; NO 4; PP. 672-691; BIBL. 11 REF.Article

Locally Kähler gravitational instantonsPRZANOWSKI, M.Acta physica Polonica. B. 1983, Vol 14, Num 9, pp 637-661, issn 0587-4254Article

Generalized hermite spaces with m-TH root metricTAMIA-DIMOPOULOU, P.Tensor. 1987, Vol 44, Num 3, pp 223-230, issn 0040-3504Article

On generalized hermite spaces with a cubic metricTAMIA-DIMOPOULOU, P.Tensor. 1987, Vol 44, Num 2, pp 126-132, issn 0040-3504Article

On a generalized Hermite structureTAMIA-DIMOPOULOU, P.Tensor. 1987, Vol 44, Num 1, pp 31-39, issn 0040-3504Article

The gelfand theorem and its converse for Kähler manifoldsKOWALSKI, O; VANHECKE, L.Proceedings of the American Mathematical Society. 1988, Vol 102, Num 1, pp 150-152, issn 0002-9939Article

The heat equation for the ∂-Neumann problem, IIBEALS, R; STANTON, N. K.Canadian journal of mathematics. 1988, Vol 40, Num 2, pp 502-512, issn 0008-414XArticle

On compact hermite manifolds of zero curvatureMIZUHARA, A.Tensor. 1983, Vol 40, Num 2, pp 193-206, issn 0040-3504Article

Self-dual and anti-self-dual Hermitian surfacesKODA, T.Kodai mathematical journal. 1987, Vol 10, Num 3, pp 335-342, issn 0386-5991Article

Aspects symplectiques de la géométrie quaternionique = Symplectic aspects of quaternionic geometrySWANN, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1989, Vol 308, Num 7, pp 225-228, issn 0764-4442Article

ON THE CR―OBATA THEOREM AND SOME EXTREMAL PROBLEMS ASSOCIATED TO PSEUDOSCALAR CURVATURE ON THE REAL ELLIPSOIDS IN ℂn+1LI, Song-Ying; TRAN, Myan.Transactions of the American Mathematical Society. 2011, Vol 363, Num 8, pp 4027-4042, issn 0002-9947, 16 p.Article

Equations de Monge-Ampère sur les variétés Hermitiennes compactes = Monge-Ampere equations on compact Hermitian manifoldsCHERRIER, P.Bulletin des sciences mathématiques (Paris. 1885). 1987, Vol 111, Num 4, pp 343-385, issn 0007-4497Article

NONPOSITIVELY CURVED HERMITIAN METRICS ON PRODUCT MANIFOLDSCHENGJIE YU.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 4, pp 1469-1472, issn 0002-9939, 4 p.Article

SPECTRUM OF THE COMPLEX LAPLACIAN ON PRODUCT DOMAINSCHAKRABARTI, Debraj.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 9, pp 3187-3202, issn 0002-9939, 16 p.Article

Embeddability of some strongly pseudoconvex cr manifoldsMARINESCU, George; YEGANEFAR, Nader.Transactions of the American Mathematical Society. 2007, Vol 359, Num 10, pp 4757-4771, issn 0002-9947, 15 p.Article

The heat equation for the ∂-Neumann problem. IBEALS, R; STANTON, N. K.Communications in partial differential equations. 1987, Vol 12, Num 4, pp 351-413, issn 0360-5302Article

The heat equation in several complex variablesSTANTON, N. K.Bulletin, new series, of the American Mathematical Society. 1984, Vol 11, Num 1, pp 65-84, issn 0273-0979Article

Hermitian harmonic maps from complete manifolds into convex ballsDONG TING.Nonlinear analysis. 2010, Vol 72, Num 7-8, pp 3457-3462, issn 0362-546X, 6 p.Article

The smallest point sets that meet all generators of H(2n, q2)DE BEULE, J; METSCH, K.Discrete mathematics. 2005, Vol 294, Num 1-2, pp 75-81, issn 0012-365X, 7 p.Conference Paper

  • Page / 2